آمار

تعداد نشریات25
تعداد شماره‌ها504
تعداد مقالات5,286
تعداد مشاهده مقاله7,622,701
تعداد دریافت فایل اصل مقاله5,127,027
Wang, G., Xu, Y.. (1400). Calculation of centroid of high dimensional fuzzy number and application. نشریه علمی دانشگاه سیستان و بلوچستان, 18(6), 29-44. doi: 10.22111/ijfs.2021.6331
G. Wang; Y. Xu. "Calculation of centroid of high dimensional fuzzy number and application". نشریه علمی دانشگاه سیستان و بلوچستان, 18, 6, 1400, 29-44. doi: 10.22111/ijfs.2021.6331
Wang, G., Xu, Y.. (1400). 'Calculation of centroid of high dimensional fuzzy number and application', نشریه علمی دانشگاه سیستان و بلوچستان, 18(6), pp. 29-44. doi: 10.22111/ijfs.2021.6331
Wang, G., Xu, Y.. Calculation of centroid of high dimensional fuzzy number and application. نشریه علمی دانشگاه سیستان و بلوچستان, 1400; 18(6): 29-44. doi: 10.22111/ijfs.2021.6331


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.